Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 9

All articles in this issue are freely accessible.

Nonunique factorization and principalization in number fields
Kimball Martin.
Proc. Amer. Math. Soc. 139 (2011), 3025-3038
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811259
Monomials as sums of powers: The real binary case
Mats Boij, Enrico Carlini and Anthony V. Geramita.
Proc. Amer. Math. Soc. 139 (2011), 3039-3043
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811260
Volumes of Picard modular surfaces
Matthew Stover.
Proc. Amer. Math. Soc. 139 (2011), 3045-3056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811261
Higher Cohen-Macaulay property of squarefree modules and simplicial posets
Kohji Yanagawa.
Proc. Amer. Math. Soc. 139 (2011), 3057-3066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811262
Pillars and towers of quadratic transformations
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 139 (2011), 3067-3082
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811263
More about dicriticals
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 139 (2011), 3083-3097
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811264
Centrality of the congruence kernel for elementary subgroups of Chevalley groups of rank $> 1$ over noetherian rings
Andrei S. Rapinchuk and Igor A. Rapinchuk.
Proc. Amer. Math. Soc. 139 (2011), 3099-3113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811265
Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group
Shinya Harada.
Proc. Amer. Math. Soc. 139 (2011), 3115-3125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811266
The incidence correspondence and its associated maps in homotopy
Luis E. Lopez.
Proc. Amer. Math. Soc. 139 (2011), 3127-3133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811267
Good quotients of Mori dream spaces
Hendrik Bäker.
Proc. Amer. Math. Soc. 139 (2011), 3135-3139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811268
New proofs for the Abhyankar-Gurjar inversion formula and the equivalence of the Jacobian conjecture and the vanishing conjecture
Wenhua Zhao.
Proc. Amer. Math. Soc. 139 (2011), 3141-3154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811269
Stability of syzygy bundles
Pedro Macias Marques and Rosa María Miró-Roig.
Proc. Amer. Math. Soc. 139 (2011), 3155-3170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811270
Large character degrees of solvable $3’$-groups
Yong Yang.
Proc. Amer. Math. Soc. 139 (2011), 3171-3173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811271
Restriction of hypergeometric $\mathscr{D}$-modules with respect to coordinate subspaces
María-Cruz Fernández-Fernández and Uli Walther.
Proc. Amer. Math. Soc. 139 (2011), 3175-3180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811272
Geometry of the Siegel modular threefold with paramodular level structure
Chia-Fu Yu.
Proc. Amer. Math. Soc. 139 (2011), 3181-3190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811273
Faithful representations of association schemes
Akihide Hanaki.
Proc. Amer. Math. Soc. 139 (2011), 3191-3193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811274
Sums with convolutions of Dirichlet characters to cube-free modulus
Ahmet Muhtar Güloğlu.
Proc. Amer. Math. Soc. 139 (2011), 3195-3202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811275
Countable random $p$-groups with prescribed Ulm-invariants
Manfred Droste and Rüdiger Göbel.
Proc. Amer. Math. Soc. 139 (2011), 3203-3216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811276
Separable subgroups have bounded packing
Wen-yuan Yang.
Proc. Amer. Math. Soc. 139 (2011), 3217-3218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811277
Order reduction method for linear difference equations
R. Korhonen and O. Ronkainen.
Proc. Amer. Math. Soc. 139 (2011), 3219-3229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811278
Area extremal problems for non-vanishing functions
T. Sheil-Small.
Proc. Amer. Math. Soc. 139 (2011), 3231-3245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811279
Orthonormal dilations of non-tight frames
Marcin Bownik, John Jasper and Darrin Speegle.
Proc. Amer. Math. Soc. 139 (2011), 3247-3256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811280
Global existence of solutions to a coupled parabolic-hyperbolic system with moving boundary
Y. S. Choi and Craig Miller.
Proc. Amer. Math. Soc. 139 (2011), 3257-3270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811281
Simultaneous metrizability of coarse spaces
Nick Wright.
Proc. Amer. Math. Soc. 139 (2011), 3271-3278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811282
Time-frequency concentration of generating systems
Philippe Jaming and Alexander M. Powell.
Proc. Amer. Math. Soc. 139 (2011), 3279-3290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811283
Affine fractals as boundaries and their harmonic analysis
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Proc. Amer. Math. Soc. 139 (2011), 3291-3305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811284
Kolmogorov complexity and strong approximation of Brownian motion
Bjørn Kjos-Hanssen and Tamás Szabados.
Proc. Amer. Math. Soc. 139 (2011), 3307-3316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811285
Commuting isometries of the complex hyperbolic space
Wensheng Cao and Krishnendu Gongopadhyay.
Proc. Amer. Math. Soc. 139 (2011), 3317-3326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811286
On the linear stability of Kähler-Ricci solitons
Stuart J. Hall and Thomas Murphy.
Proc. Amer. Math. Soc. 139 (2011), 3327-3337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811287
Martin’s maximum and weak square
James Cummings and Menachem Magidor.
Proc. Amer. Math. Soc. 139 (2011), 3339-3348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811288
Dependence and isolated extensions
Vincent Guingona.
Proc. Amer. Math. Soc. 139 (2011), 3349-3357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811289
Brownian motion with variable drift can be space filling
Tonći Antunović, Yuval Peres and Brigitta Vermesi.
Proc. Amer. Math. Soc. 139 (2011), 3359-3373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811290
Bounding the support of a measure from its marginal moments
Jean B. Lasserre.
Proc. Amer. Math. Soc. 139 (2011), 3375-3382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811291
Mixing categories
John Oprea and Jeff Strom.
Proc. Amer. Math. Soc. 139 (2011), 3383-3392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811292
American Mathematical Society